Journal article icon

Journal article

Endodualisable and endoprimal finite double Stone algebras

Abstract:
The finite endodualisable double Stone algebras are characterised, and every finite endoprimal double Stone algebra is shown to be endodualisable.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00012-008-2101-1

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ALGEBRA UNIVERSALIS
Volume:
58
Issue:
2
Pages:
203-228
Publication date:
2008-03-05
DOI:
EISSN:
1420-8911
ISSN:
0002-5240
URN:
uuid:48a3c333-658c-4fc8-8a55-aed570d9b720
Source identifiers:
21012
Local pid:
pubs:21012

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP